# SDR UALA2009101603249

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 80,237 hours, 12,886 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 428
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP INOP.  LT RAM AIR ACTUATOR REPLACED.  ACCOMPLISHED INSTALLATION TEST.  OPS CHECKS GOOD.
